MAUDE Adverse Event Report: NEURAVI LTD. EMBOTRAP; CATHETER, THROMBUS RETRIEVER

NEURAVI LTD. EMBOTRAP; CATHETER, THROMBUS RETRIEVER
Catalog Number ET007533
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the field, during a mechanical thrombectomy, an embotrap ii 5x33 revascularization device (et007533, 22a229av) became impeded when the stent tip passed a prowler select plus 150/5cm microcatheter tip (a short section), and could not advance any more.The physician removed the stent and microcatheter (mc) from the patient and switched to new devices to complete the surgery.There was no patient injury reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).The device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Section b5: additional event information received on 17-dec-2024 indicated that no torquing was applied.There was no evidence of physical material within the device.The microcatheter did not kink/bent.There was no excessive force used with the devices.There was no procedural delays due to the event.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Updated sections on this med watch report: b4, g3, g6, h2, h3, h6 and h11.Complaint conclusion: as reported by the field, during a mechanical thrombectomy, an embotrap ii 5x33 revascularization device (et007533, 22a229av) became impeded when the stent tip passed a prowler select plus 150/5cm microcatheter tip (a short section) and could not advance any more.The physician removed the stent and microcatheter (mc) from the patient and switched to new devices to complete the surgery.There was no patient injury reported.Additional event information received on 17-dec-2024 indicated that no torquing was applied.There was no evidence of physical material within the device.The microcatheter did not kink/bent.There was no excessive force used with the devices.There was no procedural delays due to the event.The examination under magnification of the returned embotrap device showed no evidence of damage or deformation on outer cage, inner channel, distal or proximal coils and bonds.The visual inspection indicates that the returned embotrap device was correctly assembled and manufactured, with all adhesive bonds and joints complete and undamaged.The returned embotrap device was successfully passed through a 0.0195¿ id tube, confirming that the profile conformed to the specification for compatibility with 0.021¿ microcatheters.The ptfe insertion tool was dimensionally inspected and found to be within specification.Device insertion and delivery assessments were performed using the returned embotrap device and a sample headway 21 microcatheter.A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.The returned embotrap device was able to be fully inserted into the sample headway 21 microcatheter and delivered to the distal tip without resistance.The complaint event was therefore not confirmed.The root cause for this complaint could not be confirmed with the information provided.There is no indication that this complaint was a result of a defect or malfunction of the embotrap device.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
EMBOTRAP
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
NEURAVI LTD.
block 3
ballybritt business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
ADVANT MEDICAL
parkmore business park west
galway H91 P V0V
EI   H91 PV0V
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20915153
Report Number3011370111-2024-00119
Device Sequence Number8581619
Product Code NRY
UDI-Device Identifier10886704081326
UDI-Public(01)10886704081326(17)250118(10)22A229AV
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K173452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2025
Device Catalogue NumberET007533
Device Lot Number22A229AV
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer12/17/2024
01/06/2025
01/16/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date01/03/2025
01/06/2025
01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5 CM.
Patient Age71 YR
Patient SexFemale
Patient Weight46 KG